# SDR JR2R20200921241

- Difficulty date: September 21, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86309
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000426
- Aircraft time: 14,122 hours, 8,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 17086101001
- Condition: Corroded
- Location: Frames 85-86
- Part time: 14,122 hours, 8,275 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL BEAM STRAP CORRODED BETWEEN FR 85-86 AT RBL 9 OUT OF LIMITS.  REPLACED IAW EMB 175 SRM 53-21-10 ON AAR W/O 1018802 2000-0051 S/N 7898241.
